I am 3/8ths of the way through chemo. Yea! The side effects are headaches, constipation, metal taste in my mouth, nausea - of course, my hair loss, high blood sugars, heartburn... I am getting an MRI on my head this morning due to the headaches. The doctor wants to be sure it's not something else. Of course, that sets my mind to wondering..... I won't know the results until my next chemo/doctor appointment in two weeks. I'll practice assuming it's the medications - actually, a known side effect of all 3 anti-nausea meds.
I take my anti-nausea medications to my chemo appointments. This time I thought I would be so clever and put everything in my purse... To keep from looking like a bag lady with several bags in tow. The problem with that was that everything kept falling out. I lost my Emend ($450)and Phenergen (not $450) both anti-nausea meds, a ball of yarn and crochet hook and my blood glucose monitor... I didn't realize this until they asked me to go ahead and take the Emend. (They wait until after the lab report and the checkup shows that I'm healthy enough to get the chemo before starting the anti-Nausea medications.) Horrors. My purse had coughed up its contents and they were nowhere to be found.
Mom had dropped me off, so I called her and she found the Emend and glucose monitor under the seat of the car. The other two items are still missing. I was upset and crying over the Emend (and just being in the cancer center now sets off my nausea!) so nurse Gloria gave me medication to calm me down. It put me out and I woke after it was all over. Phew! (Gloria made sure that Mom - not me - had the Neulasta shot ($2,000) to take home. I take it 24 hours after the chemo to build up my white blood cell counts.)
Mom and Dad have taken on the goliath task of building shelving units for our garage. I can't believe it! They got the sheetrock up yesterday. Wow!!!
Design Wall Monday -October 23, 2017
4 hours ago